# SDR DALA2015022001511

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT AFT EQUIPMENT BAY 860, RBL 17 DENT ON UPPER FREE FLANGE OF FRAME. REMOVED DAMAGE ON FREE FLANGE, INSPECTED AND INSTALLED REPAIR IAW SRM.
